On Strongly Inversely-I-open and closed maps

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-48 Number-4
Year of Publication : 2017
Authors : Nitakshi Goyal
  10.14445/22315373/IJMTT-V48P534

MLA

Nitakshi Goyal "On Strongly Inversely-I-open and closed maps", International Journal of Mathematics Trends and Technology (IJMTT). V48(4):233-236 August 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
We will introduce strongly inversely-I-open and strongly inversely-I-closed maps and give characterizations of these maps. We also give the relationship of these maps with pointwise-I-continuous maps.

Reference
[1] J. Kanicwski and Z.Piotrowski, ”Concerning continuity apart from a meager set”, Proc. Amer. Math. Soc., 98(2), 1986, pp. 324-328.
[2] K.Kuratowski, Topology, volume I, Academic Press,New York, 1966.
[3] N.S. Noorie and R. Bala, ”Some Characterizations of open, closed and Continuous Mappings”, Int. J. Math. Mathematical Sci., Article ID527106, 5 pages(2008).
[4] N.S. Noorie, ”Inversely Open and Inversely Closed Maps”, Arya Bhatta Journal of Mathematics and Informatics, 3, no. 2.
[5] R. Vaidyanathswamy, ”The localisation Theory in Set Topology”, Proc. Indian Acad. Sci., 20, 1945, pp. 51-61.
[6] Set Topology, Chelsea Publishing Company, New York, 1946.

Keywords
Strongly inversely-I-open, strongly inversely-I-closed, pointwise-I-continuous, ideal.